International Journal of Geosciences

International Journal of Geosciences

ISSN Print: 2156-8359
ISSN Online: 2156-8367
www.scirp.org/journal/ijg
E-mail: ijg@scirp.org
"Linearization of the Liouville Equation, Multiple Splits of the Chandler Frequency, Markowitz Wobbles, and Error Analysis"
written by Cheh Pan,
published by International Journal of Geosciences, Vol.3 No.5A, 2012
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top